# SDR FDEA201110184568

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5771009600200
- Part serial: NT1965
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SPOILER OTBD FWD CORNER HAS A GOUGE .75" LONG. COMPLIED WITH EA 6-5750-156020 AND RAS 70553283/003/2011.
